MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 36IN 1 S/A CTB-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 36IN 1 S/A CTB-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCPB947H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.The suture was broken during use.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 04/27/2020.A manufacturing record evaluation was performed for the finished device batch phz679 and no non-conformances were identified.Additional h3 investigation summary: it was received for analysis an empty opened foil and a used needle of product code vcpb947h, lot phz679.The failed sample was not returned for evaluation.As no suture was returned for evaluation, we are unable to investigate further to the issue.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.

Brand Name
VCL+ UD 36IN 1 S/A CTB-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9930214
Report Number2210968-2020-02683
Device Sequence Number3218383
Product Code GAM
UDI-Device Identifier10705031056749
UDI-Public10705031056749
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberVCPB947H
Device Catalogue NumberVCPB947H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2020
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date04/27/2020
Patient Sequence Number1